Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 124, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Nov 5, 2022, 12:37 PM CDT for 4 counties in Wisconsin. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2022, 12:37 PM CDT (17:37 UTC)
- Expired
- Nov 5, 2022, 1:03 PM CDT
- In force
- 26 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 12:37 PM CDT | TSTM WND DMG | Cedarburg, WI | PIC FROM SOCIAL MEDIA SHOWING SEVERAL POWER POLES SNAPPED NEAR CEDARBURG. TIME EST FROM RADAR. |
| Nov 5, 12:38 PM CDT | TSTM WND DMG | 2 E West Bend, WI | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E WEST BEND FOR TIME. SCATTERED DAMAGE REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY. |
| Nov 5, 12:42 PM CDT | TSTM WND DMG | 2 S Saukville, WI | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S SAUKVILLE FOR TIME. SCATTERED DAMAGE REPORTS OF DOWNED TREES AND POWER LINES THROUGHOUT THE COUNTY. TIME EST. FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 573 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842
WUUS53 KMKX 051737
SVRMKX
WIC039-089-117-131-051815-
/O.NEW.KMKX.SV.W.0124.221105T1737Z-221105T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1237 PM CDT Sat Nov 5 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Southeastern Fond du Lac County in east central Wisconsin...
Eastern Washington County in southeastern Wisconsin...
Southern Sheboygan County in east central Wisconsin...
* Until 115 PM CDT.
* At 1236 PM CDT, severe thunderstorms were located along a line
extending from Kewaskum to near Germantown, moving northeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Bend, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Jackson, Saukville, Bayside, Kewaskum, Thiensville, Germantown,
Oostburg, Belgium, Fredonia, Cedar Grove, Random Lake, Newburg,
Adell and Beechwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4356 8779 4349 8779 4346 8780 4337 8788
4330 8789 4326 8791 4321 8790 4319 8790
4319 8814 4357 8828 4369 8770
TIME...MOT...LOC 1736Z 223DEG 40KT 4352 8821 4325 8807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSON2 follow-up statements
166
WWUS53 KMKX 051751
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1251 PM CDT Sat Nov 5 2022
WIC039-131-051800-
/O.CAN.KMKX.SV.W.0124.000000T0000Z-221105T1815Z/
Fond du Lac WI-Washington WI-
1251 PM CDT Sat Nov 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC AND
EASTERN WASHINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4357 8779 4354 8780 4349 8779 4345 8781
4337 8788 4330 8789 4349 8804 4354 8804
4354 8808 4360 8813 4369 8770
TIME...MOT...LOC 1750Z 227DEG 45KT 4360 8799 4344 8790
$$
WIC089-117-051815-
/O.CON.KMKX.SV.W.0124.000000T0000Z-221105T1815Z/
Ozaukee WI-Sheboygan WI-
1251 PM CDT Sat Nov 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN OZAUKEE AND SOUTHERN SHEBOYGAN COUNTIES...
At 1250 PM CDT, severe thunderstorms were located along a line
extending from near Random Lake to near Port Washington, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Port Washington, Saukville, Oostburg, Belgium, Fredonia, Cedar Grove,
Random Lake, Adell, Silver Creek, Beechwood, Waubeka, Harrington
Beach St Park, Gibbsville, Batavia and Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8779 4354 8780 4349 8779 4345 8781
4337 8788 4330 8789 4349 8804 4354 8804
4354 8808 4360 8813 4369 8770
TIME...MOT...LOC 1750Z 227DEG 45KT 4360 8799 4344 8790
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ANDERSON345
WWUS53 KMKX 051803
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
103 PM CDT Sat Nov 5 2022
WIC089-117-051813-
/O.CAN.KMKX.SV.W.0124.000000T0000Z-221105T1815Z/
Ozaukee WI-Sheboygan WI-
103 PM CDT Sat Nov 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE AND SOUTHERN
SHEBOYGAN COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4357 8779 4354 8780 4349 8779 4345 8781
4337 8788 4330 8789 4349 8804 4354 8804
4354 8808 4360 8813 4369 8770
TIME...MOT...LOC 1802Z 223DEG 40KT 4368 8789 4352 8780
$$
ANDERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:22 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 5, 10:22 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1022 AM CDT Sat Nov 5 2022
.UPDATE...
(Issued 1021 AM CDT Sat Nov 5 2022)
The main concern with the forecast over the next few hours is with
potential severe wind gusts with the cold front and line of
storms. This front will lift through southwest to northeast
through the forecast area through early afternoon. Wind gusts of
60 to 70 mph have been reported upstream over eastern Iowa and
northern Illinois.
Otherwise, it will still be a windy day outside of the line of
storms, with gusts of 50 to 60 mph possible late morning into this
evening. Current temps ahead of the cold front are eclipsing
forecast highs for the day, so will be boosting temps this
morning.
DDV
&&
.SHORT TERM...
(Issued 400 AM CDT Sat Nov 5 2022)
Today through Sunday:
A frontal boundary remains draped across the region this morning
and from current obs and newer models this system has slid a bit
further east than expected leading to a bit more rainfall to the
east. However the expected progression of this system remains
largely the same with more intermittent showers at this point.
The low continues to strengthen/deepen and lift NNE as the upper
level trough/low does the same. Both the upper low and surface low
are expected to lift into western Wisconsin this morning. The
current boundary/warm front will lift north perhaps allowing for a
bit of dry air to sneak into the southeast perhaps limiting
showers for a period. As the surface low lifts the cold front will
rapidly push into the region.
Rain will fill back into the west as the low pulls through with
the front impinging on the temporary dryness in the southeast by
the mid morning hours. This front, while little to no thunder is
expected along it due to very limited instability, will feature
strong 0-3km shear of 40-50 kts due to the strengthening LLJ.
Given the strong frontogenetical forcing along the front in
addition to several other great forcing mechanisms (i.e. PVA,
Right Entrance UL Jet, Strong WAA), expect a line of showers along
the front. With the strong shear we could expect bowing segments
of the line that may very well lead to brief tornadic spinups
along the line. Given the very strong LLJ of 70-80 kts this will
likely be a situation where there could be multiple breaks in the
line of showers where we are seeing the descending RIJ, which will
be the main areas to watch for spinups. In addition its important
to note the potential for damaging winds gusts with this line of
showers/weak storms.
The other major factor in all of this is the strengthening low
that will bring an increasing pressure gradient and with the LLJ
being so strong there will be the potential to mix down some
strong winds. This will especially be the case for the far eastern
parts of the CWA for the late morning through at least the
afternoon. Thus the far east has been upgraded to a High Wind
Warning while the rest of the CWA remains in a Wind Advisory from
12z today through 2z Sunday.
Overnight Saturday through Sunday things will quiet down as the
system pushes out. Winds will remain southwesterly primarily due
to another low in southwest Canada. This will likely bring a weak
front through the region though with no moisture to work with and
thus will be dry. Slow wind change is to be expected through the
day with winds turning westerly as the lower pressure slides out.
Kuroski
&&
.LONG TERM...
(Issued 410 AM CDT Sat Nov 5 2022)
Sunday night through Friday:
An upper low that is tracking along the southern Canadian border
will start to close off/occlude over Saskatchewan this afternoon
and then move across Manitoba on Sunday before weakening over
western Ontario and lifting out Sunday night. This system on the
heels of the low responsible for our weekend weather is to thank
for us staying mild Sunday through Monday. Winds will continue to
be a little breezy out of the southwest on Sunday, with highs in
the upper 50s to around 60 Sunday. Then the coldest air will skim
central WI so expect a few below- freezing temps near the Dells
and Green Lake. Monday highs will be in the lower 50s with winds
turning around to the east.
By the middle of next week, an amplified trough will develop over
the west half of the country once again. This will give us
another period of much-warmer-than-normal temperatures. East-
southeast winds Tuesday will become Southerly on Wednesday.
The evolution of the next surface low is still very uncertain, but
showers are looking likely for Thursday along a strong cold front.
Much colder air will settle into the region Friday into Friday
night and linger through at least next weekend.
Cronce
&&
.AVIATION...
(Issued 1021 AM CDT Sat Nov 5 2022)
Winds will continue to ramp up today, particularly behind the cold
front that is beginning to work though the area. Gusts of 50 to
60 mph are likely late morning into the evening are expected, with
locally higher gusts possible along the cold front with the line
of storms. Wind gusts of 60 to 70 mph have been reported upstream
over eastern Iowa and northern Illinois.
Shower chances will persist into the afternoon, quickly winding
down by evening as the front and low pull out the area. Clouds
will decrease later today as well, bringing a return to VFR
conditions. Quieter weather is expected overnight into Sunday as
high pressure begins to build in from the west. Winds will become
lighter, but will remain breezy though tomorrow.
DDV
&&
.MARINE...
(Issued 400 AM CDT Sat Nov 5 2022)
Low pressure now in eastern IL/SE Iowa will continue northeast
into Wisconsin this morning deepening further. Winds will
intensify around the low aloft and at the surface with the tight
pressure gradient. Southerly gales are expected to develop over
the next couple hours over the southern half of the lake and
later this morning for the nearshore and northern half of the
lake. As we head into the late morning and early afternoon winds
will shift more southwesterly and increase to storm force levels
with gusts to 55 knots possible. Storm force gusts then transition
back to gale levels from south to north early this evening into
late tonight. Gale Warnings and Storm Warnings are in effect.
Waves will also increase in height with the highest over the
northern half of the lake at 15 to 20 feet occasionally to 25 feet
or more.
A Gale Warning will be needed once the Storm Warning expires.
Gales could linger over parts of the lake through much of the day
Sunday before calmer conditions return for the beginning of the
week as high pressure builds back into the region.
Kuroski
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning...WIZ051-WIZ052-WIZ059-WIZ060-WIZ065-WIZ066-
WIZ071-WIZ072 until 9 PM Saturday.
Wind Advisory...WIZ046-WIZ047-WIZ056-WIZ057-WIZ058-WIZ062-WIZ063-
WIZ064-WIZ067-WIZ068-WIZ069-WIZ070 until 9 PM Saturday.
LM...Storm Warning...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-
LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-
LMZ878 until 9 PM Saturday.
Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868 until 1 PM Saturday.
Storm Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868 until 1 AM Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Nov 5, 4:24 AM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 424 AM CDT Sat Nov 5 2022 WIZ046-047-051-052-056>060-062>072-060930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 424 AM CDT Sat Nov 5 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Thunderstorm chances will continue this morning. This morning, it is possible that a few, brief tornadoes develop along a line of showers or storms moving northeast across the area in addition to chances for damaging wind gusts. Strong winds are expected to develop areawide this morning through this evening, with wind gusts from the south to southwest of 45 to 60 MPH. A Wind Advisory is in effect from early this morning through mid evening for much of the area though a High Wind Warning has been issued for the eastern counties. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-060930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 424 AM CDT Sat Nov 5 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms today. Small Craft Advisory will continue early this morning but will soon be upgraded to a Gale Warning. South southwest gales of 40 to 45 knots are expected to develop this morning. A Gale Warning is in effect starting this morning. We have also upgraded the nearshore areas to a Storm Warning by the late morning and continuing through the day for increasing winds to 50 knots at times. Winds will decrease through the evening and night. We will need a Gale Warning and perhaps a Small Craft Advisory to follow that as winds decrease this evening and overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gusty southwest winds then linger through Sunday, likely reaching Small Craft Advisory conditions. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-060930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 424 AM CDT Sat Nov 5 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms today. Confidence remains high that we will see high end gales and storm force winds across the open waters of Lake Michigan today and tonight. Thus Gale Warnings have been issued for initial gales with a Storm Warning issued to follow as winds ramp up across the lake to 45 to 55 knots. The strongest winds are expected across the north half of the lake this afternoon and evening. We will need a Gale Warning to follow the Storm Warning for this evening and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gales will remain a concern through Sunday with strong winds expected to continue through the day before decreasing. www.weather.gov/mkx
In the hours before
Local storm report, Nov 5, 11:30 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HEAVY RAIN 1 SSW MILTON 42.77N 88.95W
11/05/2022 M5.00 INCH ROCK WI PUBLIC
BASED ON PIC FROM SOCIAL MEDIA...STILL
RAINING.
&&Special weather statement, Nov 5, 11:44 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1144 AM CDT Sat Nov 5 2022
WIZ047-051-052-057>060-064-065-051715-
Dodge WI-Columbia WI-Green Lake WI-Waukesha WI-Sheboygan WI-
Washington WI-Ozaukee WI-Fond Du Lac WI-Jefferson WI-
1144 AM CDT Sat Nov 5 2022
...Strong thunderstorms will impact portions of northern Ozaukee,
Green Lake, Fond du Lac, northeastern Columbia, northwestern
Waukesha, Washington, northeastern Jefferson, Dodge and Sheboygan
Counties through 1215 PM CDT...
At 1144 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pardeeville to near Johnson Creek.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Beaver Dam, Hartford,
Waupun, Plymouth, Sheboygan Falls, Ripon, Delafield, Jackson, Berlin,
Mayville, Slinger, North Fond Du Lac, Columbus, Saukville, Kewaskum
and Horicon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4356 8779 4348 8780 4295 8863 4356 8929
4398 8905 4398 8889 4390 8888 4389 8841
4394 8840 4394 8817 4389 8816 4389 8774
4381 8773 4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 1644Z 205DEG 45KT 4355 8921 4307 8870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ANDERSONLocal storm report, Nov 5, 11:47 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 AM CDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND DMG WHITEWATER 42.83N 88.74W
11/05/2022 WALWORTH WI LAW ENFORCEMENT
AT LEAST ONE TREE DOWN IN TOWN.
&&Local storm report, Nov 5, 11:48 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 AM CDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND DMG WILLIAMS BAY 42.58N 88.54W
11/05/2022 WALWORTH WI LAW ENFORCEMENT
TREE DOWN AND FELL ON TOP OF A VEHICLE.
&&Local storm report, Nov 5, 12:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND GST 3 N PLEASANT PRAIRIE 42.60N 87.94W
11/05/2022 M53 MPH KENOSHA WI ASOS
&&Special weather statement, Nov 5, 12:26 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1226 PM CDT Sat Nov 5 2022
WIZ052-059-060-051800-
Sheboygan WI-Washington WI-Ozaukee WI-
1226 PM CDT Sat Nov 5 2022
...Strong thunderstorms will impact portions of Ozaukee, Washington
and southeastern Sheboygan Counties through 100 PM CDT...
At 1226 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Bend to near Germantown. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Menomonee Falls, West Bend, Mequon, Brown Deer, Grafton, Cedarburg,
Port Washington, Jackson, Slinger, Saukville, Bayside, Thiensville,
Germantown, Oostburg, Belgium, Fredonia, Cedar Grove, River Hills,
Random Lake and Newburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4319 8790 4319 8825 4344 8834 4365 8773
TIME...MOT...LOC 1726Z 232DEG 37KT 4342 8824 4322 8817
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ANDERSONThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:20 AM CDT | High Wind Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 17 hr |
| Nov 5, 9:30 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 45 min |
| Nov 5, 10:07 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 38 min |
| Nov 5, 10:42 AM CDT | Special Weather Statement | MKX | Dane, Rock | 48 min |
| Nov 5, 10:52 AM CDT | Special Weather Statement | MKX | Rock | 38 min |
| Nov 5, 11:10 AM CDT | Special Weather Statement | MKX | Columbia, Jefferson | 50 min |
| Nov 5, 11:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 40 min |
| Nov 5, 11:44 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 31 min |
| Nov 5, 11:49 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 53 min |
| Nov 5, 12:26 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 34 min |
| Nov 5, 1:01 PM CDT | Special Weather Statement | MKX | Sheboygan | 29 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.